# SDR SIMA9701941

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3577 - FORWARD BULKHEAD EXIT SIGN INOPERABLE.  RE-SECURED CANNON PLUG TO GALLEY UNIT, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
